Michigan, 2025Tornadoes and Damaging Winds in Michigan, March 30, 2025
March 30, 2025 · NWS IWX · 21 events in 5 counties and zones
A cold front pushed into the area during the afternoon and evening hours, interacting with decent shear and MLCAPE to allow for numerous thunderstorm development. Pockets of damaging winds occurred along with a total of six confirmed tornadoes (three in far southern Lower Michigan and three in northern Indiana).
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $495,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front pushed into the area during the afternoon and evening hours, interacting with decent shear and MLCAPE to allow for numerous thunderstorm development. Pockets of damaging winds occurred along with a total of six confirmed tornadoes (three in far southern Lower Michigan and three in northern Indiana).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Mar 30, 12:46 PM EST, 2 hours 51 minutes earlier. Its key messages:
- The potential of strong to severe thunderstorms remains for this afternoon through this evening. The time period of concern remains from 2 pm EDT this afternoon to 11 pm EDT tonight. All severe weather hazards are possible including damaging winds, large hail, and isolated tornadoes. The greatest threat of large hail is expected to be earlier in the time period of concern across northwest Indiana.
- Brief shot of cooler temperatures Monday into Tuesday.
- Another chance for strong to severe thunderstorms exists on Wednesday.
Area forecast discussion, Mar 30, 12:46 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
146 PM EDT Sun Mar 30 2025
.KEY MESSAGES...
- The potential of strong to severe thunderstorms remains for
this afternoon through this evening. The time period of
concern remains from 2 pm EDT this afternoon to 11 pm EDT
tonight. All severe weather hazards are possible including
damaging winds, large hail, and isolated tornadoes. The
greatest threat of large hail is expected to be earlier in the
time period of concern across northwest Indiana.
- Brief shot of cooler temperatures Monday into Tuesday.
- Another chance for strong to severe thunderstorms exists on
Wednesday.
&&
.DISCUSSION...
Issued at 146 PM EDT Sun Mar 30 2025
An area of low pressure moves through the Great Lakes today in
conjunction with a vort max moving northeast into Central Canada. As
it does so, it pushes a 40 kt jet through the region out in front of
a cold front, modeled to push through the area by around 6z. The
best shear is forecast to reach our west between 18z and 21z this
afternoon. Initial boundary-perpendicular oriented shear is expected
to become more parallel as it shifts eastward allowing initial
cellular type to become more linear and for a hail/tornado threat to
become more of a wind/embedded tornado threat. Of note is the
effective helicity values struggling to reach 200 m2/s2 until it
reaches NW OH around 00z. Instability was considered the main
limiting factor heading into the event and scattering of clouds over
IL was a positive sign as well as the better low level lapse rates
modeled on the 12z NAM. Still looks to somewhat of a squeeze play to
try to and get the mid level lapse rates in here to help with DCAPE
and to get better hail sizes, especially if the ML Lapse rates are
going to be unmixed. Morning low cloudiness will also help keep LCLs
less than 1000m to help any embedded tornado threat. Any flooding
threat would appear to need training and the antecedent conditions
of receiving 1 to 3 inches in the Noble/DeKalb counties area as well
as urban conditions to really become much of a factor. Although
ponding could be a factor if it rains at a fast rate. There are 6
rivers in action stage as of this morning.
As the main area of low pressure moves into eastern Canada, the cold
front that caused the showers and storms across the Lower Great
Lakes and Ohio Valley this evening pushes southeast. CAA took place
overnight and 850 mb temps dropped below zero and dew points dropped
from the muggy 60s back into the drier 30s. This will allow for a
cooler day across the area for Monday as highs are back in the 40s
as opposed to the 60s and 70s we've seen the last few days. High
pressure pushes by to the north and mid level ridging pushes through
between Monday and Tuesday allowing some quieter clean up time.
Tuesday will be slightly warmer by a few degrees with some 50 degree
highs as warm advection ensues late afternoon with winds gaining a
southerly wind component.
Between Monday night and Tuesday, a low pressure system forms east
of the Rockies and ejects northeastward toward the western Great
Lakes Tuesday night and Wednesday. With warm advection continuing
Tuesday night, a warm front is pushed northward, but is expected to
move through by the early afternoon setting up the area in the warm
sector for thunderstorms Wednesday. Of course, one issue with this
is that convection may get in here after midnight and before sunrise
and we'll see what that does to the eventual placement of the front.
A 40 kt low level jet was modeled for storms on Sunday, but an even
stronger 45 to 55 kt low level jet is being modeled for storms on
Wednesday. Dew points reattain 60 degrees and highs reach 70 degrees
especially south of US-6. It looks like there may be some
instability available, as long as that warm front is able to move
north through the area and this event occurs around peak heating. As
long as that's the case and with the shear and helicity values being
modeled, this could be a potent severe weather event with all
hazards on the table. Gusty synoptic winds outside of storms will
also be possible. Flooding could be a hazard with this event given
antecedent conditions of recent rainfall, but we'll need to see how
the basins fair and how much runoff can occur to bring rivers back
into action stage or below. Storm motions may be quick through the
area, but training of storms may become an issue with a tendency for
the front to slow down.
Between Thursday and the weekend, the front looks to stall just to
our south and east as a wave of low pressure develops along it and
rides northward. Rain looks to move back into the area Thursday,
especially south of US-24. Then, uncertainty arises as there could
be more showers that continue along a stalled boundary in the same
area into the weekend or the front may be able to push through
Friday.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1229 PM EDT Sun Mar 30 2025
MVFR with breezy southerly flow and a few showers in the
vicinity pre-frontal to start. Cold front and line(s) of
convection are then on target to roll through KSBN around 21z
and KFWA ~22z this afternoon. Any local surges in these lines
could bring a brief period of strong to potentially severe winds
to the terminals. The other severe hazards also cannot be ruled
out. Quickly dry out and potentially becoming VFR post-frontal
then into this evening before MVFR cigs wrap back in overnight
into Monday morning.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory from 11 PM this evening to 5 AM EDT
Tuesday for LMZ043-046.
&&
DISCUSSION...Roller
AVIATION...SteinwedelHazardous weather outlook, Mar 30, 1:50 PM EST, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
250 PM EDT Sun Mar 30 2025
INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>080-177-277-311900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Northern Berrien-Southern Berrien-
250 PM EDT Sun Mar 30 2025 /150 PM CDT Sun Mar 30 2025/
...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
All modes of severe weather will be possible with a line of
thunderstorms late this afternoon into early this evening.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed.
MIZ081-OHZ001-002-004-005-015-016-024-025-311900-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
250 PM EDT Sun Mar 30 2025
This Hazardous Weather Outlook is for southwest Michigan and
northwest Ohio.
.DAY ONE...This afternoon and tonight.
There is an Enhanced Risk of severe storms late this afternoon into
early this evening. All modes of severe weather are possible
including wind gusts in excess of 60 mph, large hail in excess of 1
inch diameter, and isolated tornadoes.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed.
LMZ043-046-311900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
250 PM EDT Sun Mar 30 2025
...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT TUESDAY...
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Small Craft Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Small Craft Advisory.
Hazardous conditions for small craft will continue through Monday
night, and are expected again from Tuesday night through Wednesday
night.
There is another chance of thunderstorms on Wednesday.
In the hours before
Local storm report, Mar 30, 3:26 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
426 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg South Wanatah 41.41N 86.89W
03/30/2025 La Porte IN Emergency Mngr
Power lines down across 421.
&&
MCDLocal storm report, Mar 30, 3:29 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
429 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Dmg 1 NNE Westville 41.56N 86.90W
03/30/2025 La Porte IN Emergency Mngr
Lines down across Highway 421.
&&
MCDLocal storm report, Mar 30, 3:31 PM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
431 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg 3 NW Dunkirk 40.80N 86.43W
03/30/2025 Cass IN Emergency Mngr
Multiple trees down on US 35.
&&
MCDLocal storm report, Mar 30, 3:36 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Northern Indiana
436 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg 1 E Lake Cicott 40.77N 86.50W
03/30/2025 Cass IN Emergency Mngr
Trees down on US 24 near Georgetown.
&&
MCDLocal storm report, Mar 30, 3:37 PM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
437 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Tstm Wnd Dmg 2 SW Tiosa 41.14N 86.24W
03/30/2025 Fulton IN Trained Spotter
Trees down and a 58 mph gust was also
measured in an anemometer. Time estimated by
radar.
&&
CRThunderstorm Wind, Berrien
- When
- March 30, 3:37 PM EST to 3:38 PM EST
- Where
- Berrien County, New Troy
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 41.880, -86.550
Several large trees down in and around New Troy. Power is out.
Thunderstorm Wind, Berrien
- When
- March 30, 3:40 PM EST to 3:41 PM EST
- Where
- Berrien County, 4.14 mi NE of Buchanan
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 41.870, -86.310
Large pine tree fell on a garage and crushed it. The garage at the house looks like it was moved off its foundation. Siding, shingles, fascia and soffit gone off the house.
Thunderstorm Wind, Berrien
- When
- March 30, 3:43 PM EST to 3:44 PM EST
- Where
- Berrien County, Buchanan
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 41.830, -86.370
Several large trees down in and around Buchanan. Power is out.
Thunderstorm Wind, Berrien
- When
- March 30, 3:50 PM EST to 3:51 PM EST
- Where
- Berrien County, 0.51 mi W of Berrien Spgs
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.950, -86.340
Barn roof ripped off. Trees uprooted and some tree tops broken.
Thunderstorm Wind, Cass
- When
- March 30, 3:50 PM EST to 3:51 PM EST
- Where
- Cass County, 0.47 mi SSE of Edwardsburg
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.793, -86.078
Tree down on garage and tree down over Elkhart Rd, just east of M62. Power lines down at Redfield St and Conrad. Irrigation flipped in field near M62 northeast of M62 and May street.
Tornado, Cass
- When
- March 30, 3:52 PM EST to 3:55 PM EST
- Where
- Cass County, 1.24 mi SW of Edwardsburg to 1.47 mi NNE of Edwardsburg
- Rating
- EF1
- Path length
- 2.59 mi
- Path width
- 100 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.790, -86.100
A brief EF-1 tornado was confirmed in Edwardsburg, MI on March 30th, 2025. The tornado started in a field west of Conrad Rd, snapping and uprooting trees as it moved northeast towards the Edwardsburg Primary School, where EF-0 damage was noted. The tornado continued to the northeast and intensified, where several homes and businesses sustained damage on the east side of Pleasant Lake. The Starboard Choice Marina building sustained roof damage, a boat lift and dock were removed from the lake and flipped over, and a few boats were damaged as well, including one that was flipped and lifted over a fence. The most intense damage was seen along Dailey Road, where numerous large trees were snapped and uprooted, with estimated peak wind speeds of 90 mph. Overall, the tornado was on the ground for 3 minutes and had a peak intensity of EF-1. There were also areas of straight-line wind damage noted throughout Edwardsburg, indicative that the tornado was likely embedded within the line of storms that moved through.
Thunderstorm Wind, Berrien
- When
- March 30, 3:54 PM EST to 3:55 PM EST
- Where
- Berrien County, 0.51 mi E of (Beh)ross Arpt Bntn
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.130, -86.420
Thunderstorm Wind, Cass
- When
- March 30, 3:54 PM EST to 3:55 PM EST
- Where
- Cass County, 0.86 mi SW of Cassopolis
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 41.910, -86.010
Roof blown off of a building.
Tornado, Cass
- When
- March 30, 3:56 PM EST to 3:58 PM EST
- Where
- Cass County, 3.17 mi SSE of Dailey to 2.48 mi SW of Eagle Pt
- Rating
- EF0
- Path length
- 2.01 mi
- Path width
- 200 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.840, -86.050
A tornado developed in a field west of M62 and impacted several outbuildings near the intersection of M62 and Pine Lake Street. One outbuilding lost a majority of its metal roof, with debris lofted across the street. The tornado then continued northeast, reaching peak intensity between M62 and Oil City Road. Several groves of trees were snapped or uprooted where peak wind speeds reached 90 mph. The tornado then crossed Oil City Road, snapping trees near the intersection of Jefferson Center Street and M62. Several center pivots were also flipped near that intersection. The tornado then dissipated north of Jefferson Center Street. The tornado was on the ground for 2 minutes and had a peak width of 200 yards.
Thunderstorm Wind, Cass
- When
- March 30, 4:11 PM EST to 4:12 PM EST
- Where
- Cass County, 0.32 mi SW of Marcellus
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 42.027, -85.825
Pictures of a barn that sustained damage at Bradt and W Main St.
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:15 PM EST to 4:16 PM EST
- Where
- St. Joseph County, 0.36 mi WSW of Pine Ridge
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.027, -85.636
Numerous trees or limbs down in the areas of US 131 and SR 216.
Tornado, St. Joseph
- When
- March 30, 4:17 PM EST to 4:20 PM EST
- Where
- St. Joseph County, 2.32 mi ESE of Oakwood to 1.28 mi SSW of Kirsch Muni Arpt
- Rating
- EF0
- Path length
- 3.57 mi
- Path width
- 300 yd
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.766, -85.509
Ground and aerial surveys confirm a weak tornado began near the intersection of Olnhausen and Shimmel Rd where over a dozen pine trees were snapped and several others were uprooted. The tornado proceeded quickly northeast removing an empty grain bin and a portion of a pole barn roof west of the intersection of Fawn River and Stubey roads. The grain bin was thrown into power lines along Fawn River Road, possibly aiding in the damage to several snapped power poles. Spans of a center pivot were rolled once. The tornado then continued across open fields to west of Balk Rd and US 12 where trees were blown down onto power lines. A piece of metal from the barn roof was wrapped around a pole several feet off the ground. Another center pivot was damaged northeast of this intersection. The tornado then dissipated shortly thereafter.
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:20 PM EST to 4:21 PM EST
- Where
- St. Joseph County, 0.69 mi N of Sturgis
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 41.810, -85.420
Several reports of trees and branches down in and around Sturgis.
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:20 PM EST to 4:21 PM EST
- Where
- St. Joseph County, 1.32 mi NW of Three Rivers
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 41.943, -85.649
Photos received of numerous, large glass panes blown out of a tire shop. Semi trailer blown over in the parking lot. Roof damage possible.
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:20 PM EST to 4:21 PM EST
- Where
- St. Joseph County, 0.86 mi SE of Three Rivers Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 41.960, -85.590
No power at the Three River Airport. Multiple trees down in the area.
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:22 PM EST to 4:23 PM EST
- Where
- St. Joseph County, 0.52 mi W of Sturgis
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.800, -85.430
Thunderstorm Wind, St. Joseph
- When
- March 30, 4:25 PM EST to 4:26 PM EST
- Where
- St. Joseph County, Burr Oak
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.850, -85.320
Huge tree down on power lines.
Thunderstorm Wind, Branch
- When
- March 30, 4:40 PM EST to 4:41 PM EST
- Where
- Branch County, 1.24 mi SE of Coldwater Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.920, -85.030
Thunderstorm Wind, Hillsdale
- When
- March 30, 5:00 PM EST to 5:01 PM EST
- Where
- Hillsdale County, 0.51 mi W of Osseo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 41.880, -84.540
The public reports that trees are down.
Thunderstorm Wind, Hillsdale
- When
- March 30, 5:00 PM EST to 5:01 PM EST
- Where
- Hillsdale County, 0.51 mi W of Hillsdale
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 41.920, -84.630
Trees and power lines down throughout the county.
Thunderstorm Wind, Hillsdale
- When
- March 30, 5:04 PM EST to 5:05 PM EST
- Where
- Hillsdale County, 2.31 mi NNE of Osseo
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 41.910, -84.510
Partial barn collapse. Barn looks old and in poor condition.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Indiana, March 30, 20252 injured · $1.8 million · EF1 · 76 events
- Tornadoes and Hail in Tennessee, March 30 to 31, 2025$915,000 · EF2 · 21 events
- Tornado and Damaging Winds in Indiana, March 30, 20251 death · EF0 · 42 events
- Tornadoes and Hail in Ohio, March 30, 2025$1.3 million · EF1 · 58 events
- Tornado and Hail in Indiana, March 30, 20251 injured · $236,000 · EF0 · 49 events
- Tornadoes and Damaging Winds in Indiana, March 30, 2025$382,000 · EF1 · 6 events
- Tornadoes and Hail in Illinois, March 30, 2025$139,000 · EF1 · 22 events
- Damaging Winds in Kentucky, March 30 to 31, 2025$198,000 · 83 kt wind · 22 events
- Tornadoes and Hail in Missouri, March 30, 2025$62,000 · EF1 · 18 events
- Tornadoes and Hail in Michigan, March 30, 2025EF1 · 52 events
- Tornadoes and Damaging Winds in Kentucky, March 30, 20252 injured · EF1 · 33 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025EF1 · 39 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1241140, 1241141, 1241142, 1241143, 1241166, 1241136, 1241147, 1241169, 1241138, 1241174, 1241176, 1241139, 1241177, 1241178, 1241179, 1241181, 1241180, 1241148, 1241144, 1241145, 1241146.